# SDR 96UAL900010

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7465U
- Make and model: Boeing 727222
- Aircraft serial: 21919
- Engine: Pwa JT8D15
- System (JASC): 3340 · Exterior Lighting
- Part: Light Wires
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE WHITE LIGHT INOPERATIVE.  POWER AND GROUND WIRES FOUND BURNT IN VICINITY OF LIGHT.  REPLACED WIRES.  CAUSE UNDETERMINED, POSSIBLE LIGHTNING STRIKE.
